# SDR UPS03440343

- Difficulty date: March 7, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT BS 2231 2 EA FASTENER HOLE CRACK REVEALED ON STRAP BELOW STR 25R REFER FIGURE ATTACHED.  M/D - RIGHT BS 2231 STR 25 REVEAL PANEL STRAP REPAIRED AS PER SRM 53-10-04 FIG 115.
